MathSciNet Relay Station
MathSciNet bibliographic data
MR565333 (81c:15019) 15A36 (05A15 15A48)
Leighton, Frank Thomson; Newman, Morris Positive definite matrices and Catalan numbers. Proc. Amer. Math. Soc. 79 (1980), no. 2, 177–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement